# SDR ASOA201101848

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,053 hours, 26,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6001020427
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM JUST AFT OF SERVICE DOOR CORRODED.  HAND SANDED MINOR SURFACE CORROSION. REMOVED .001 OUT .053 THK IAW SRM 51-21-06 AND RESTORED FINISH IAW SRM 51-21-16.  R & R FLOORBEAM ANGLE IAW SRM 51-42-21.    REPAIR IS CLASSIFIED AS MINOR.
